MAUDE Adverse Event Report: SIGHT SCIENCES INC., OMNI SURGICAL SYSTEM

SIGHT SCIENCES INC., OMNI SURGICAL SYSTEM
Catalog Number 1-108
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon who performed an omni procedure reported that the microcatheter kept springing back in the canal while trying to retract the device after completing the canaloplasty in the first hemisphere.Both index fingers had to be used to retract and hold the micro catheter in place so the device could be removed without inadvertently tearing the trabecular meshwork.A new device was used to complete the canaloplasty and goniotomy procedure in the second hemisphere.There was no patient injury that was reported.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OMNI SURGICAL SYSTEM
Manufacturer (Section D)
SIGHT SCIENCES INC.,
4040 campbell avenue
suite 100
menlo park CA 94025
Manufacturer (Section G)
SIGHT SCIENCES INC.,
4040 campbell avenue
suite 100
menlo park CA 94025
Manufacturer Contact
ranjani madhavan
4040 campbell avenue
suite 100
menlo park, CA 94025
MDR Report Key19955502
Report Number3010363671-2024-00009
Device Sequence Number12986126
Product Code MRH
UDI-Device Identifier00858027006525
UDI-Public00858027006525
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1-108
Device Lot NumberF23J11-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown